# SDR DALA2022070604708

- Difficulty date: June 29, 2022
- Submitted: October 6, 2022
- Operation: Air carrier
- Aircraft: N808NW
- Make and model: Airbus A330-323
- Aircraft serial: 0591
- Aircraft time: 81,580 hours, 10,790 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPLEMENTAL INFORMATION SHIP 3308 UPON ARRIVAL IN ATL, MTC FOUND A V-SHAPED GOUGE ON THE NOSE FWD FUSELAGE RH SKIN. JUST FWD OF FR13 AND ABOVE STR 30. ONE LEG OF THE GOUGED AREA MEASURES 2.50 INCHES IN LENGTH WHILE THE OTHER IS 5.00 INCHES IN LENGTH WITH MAXIMUM DEPTH OF 0.15 INCHES. THE DAMAGE IS IN EXCLUDED AREA. CORRECTIVE ACTION: CW ALL STEPS ON PRI 600479-14. ALSO REF ER/A 600479-14. (2298850)
